# SDR 200200225

- Difficulty date: April 4, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Part number: 65B250451
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STAB ELEVATOR WEIGHT APPROX STA 281.3 - 306.8 HAS CORROSION.  REMOVED AND REPLACED LEFT HAND HORIZ STAB ELEVATOR WEIGHT AT STA 260-268 PER B747 OHM 55-20-21.
